1 doctor weighed in:

Can going off aleve (naproxen) give you bad headaches? i had to take advil cause aleve (naproxen) was giving me bad stomach pains, last one i took was friday, so is this wh

1 doctor weighed in
Dr. Ashraf Guirgues
Orthopedic Surgery

In brief: Acid reflux

Coming off a leave just like coming off any anti-inflammatory can lead to increased inflammation and rebound headaches can occur. But be very careful because both Aleve (naproxen) and ibuprofen are capable of irritating the stomach and increasing the acid reflux.

In brief: Acid reflux

Coming off a leave just like coming off any anti-inflammatory can lead to increased inflammation and rebound headaches can occur. But be very careful because both Aleve (naproxen) and ibuprofen are capable of irritating the stomach and increasing the acid reflux.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available